# SDR ASAA2025111162250

- Difficulty date: November 11, 2025
- Submitted: November 13, 2025
- Operation: Air carrier
- Aircraft: N960AK
- Make and model: Boeing 737-9
- Aircraft serial: 44092
- Aircraft time: 10,513 hours, 3,054 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REF TC 33-055-00. DURING EMER LTS BATTERY CAP CHECK THE FOLLOWING LTS EXTINGUISHED BEFORE 15 MINUTES: AFT CEILING PNL AISLE LT, AFT ENTRY EXIT LOCATOR, AFT LEFT OVERDOOR EXIT LT, & AFT LEFT ESCAPE SLIDE LT. GROUNDED - YES. REPLACED BATTERY PACK ON PWR SUPPLY MODULE M1673, OPS CHECK OK. REF WDM 33-51-14-2 & AMM 33-51-06.
